Skip to Content
Exit Menu
Professor Sergey Mikhailov

Professor Sergey Mikhailov
Professor - Applied Mathematics and Analysis

Summary

Joined Brunel University London in 2006

Responsibility

  • Professor in Applied Mathematics and Analysis,
  • Director of Postgraduate Research in Mathematics Department

Advisory Editor of the journal Mathematical Methods in the Applied Sciences

Newest selected publications

Kohr, M., Mikhailov, SE. and Wendland, WL. (2021) 'Layer potential theory for the anisotropic Stokes system with variable $L_\infty$ symmetrically elliptic tensor coefficient'. Mathematical Methods in the Applied Sciences, 0 (in press). ISSN: 0170-4214 Open Access Link

Journal article

Kohr, M., Mikhailov, SE. and Wendland, WL. (2021) 'Dirichlet and transmission problems for anisotropic stokes and Navier-Stokes systems with L tensor coefficient under relaxed ellipticity condition'. Discrete and Continuous Dynamical Systems Series A, 41 (9). pp. 4421 - 4460. ISSN: 1078-0947 Open Access Link

Journal article

Mikhailov, S. and Portillo, CF. (2021) 'Boundary-domain integral equations equivalent to an exterior mixed BVP for the variable-viscosity compressible Stokes PDEs'. Communications on Pure and Applied Analysis, 20 (3). pp. 1103 - 1133. ISSN: 1534-0392 Open Access Link

Journal article

Mikhailov, SE. and Portillo, C. (2020) 'Analysis of boundary-domain Integral equations based on a new parametrix for the mixed diffusion BVP with variable coefficient in an interior Lipschitz domain'. JOURNAL OF INTEGRAL EQUATIONS AND APPLICATIONS, 32 (1). pp. 59 - 75. ISSN: 0897-3962 Open Access Link

Journal article

Fresneda-Portillo, C. and Mikhailov, SE. (2019) 'Analysis of Boundary-Domain Integral Equations to the Mixed BVP for a Compressible Stokes System with Variable Viscosity'. Communications on Pure and Applied Analysis, 18 (6). pp. 3059 - 3088. ISSN: 1534-0392 Open Access Link

Journal article
More publications(71)